# SDR AALA980099

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Transformer
- Part number: 6430A
- Condition: Defective
- Location: Cockpit
- Component: Oeco
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1391 - AFTER TAKEOFF, COCKPIT CREW NOTED A LIGHT, BUT DEFINITE ELECTRICAL BURNING SMELL BEHIND FLIGHT ENGINEER'S PANEL.  CREW PULLED RADIO PRIMARY CURCUIT BREAKER TO SHUT OFF POWER AND ELIMINATE POSSIBLE FIRE HAZARD.  SMELL DISSIPATED, FLIGHT RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED VARIABLE CONTROL TRANSFORMER, PANEL, AND INSTRUMENT RADIO PRIMARY CIRCUIT BREAKER.  CHECKED ALL CENTER PANEL LIGHTS FOR ONE HOUR AND P-18 CIRCUIT BREAKER PANEL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
